Differential and Integral Equations

Dual semigroups and structural operators for partial functional-differential equations with unbounded operators acting on the delays

Karl Kunisch and Miklavž Mastinšek

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 4 (1990), 733-756.

Dates
First available in Project Euclid: 1 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372700414

Mathematical Reviews number (MathSciNet)
MR1044217

Zentralblatt MATH identifier
0725.34083

Subjects
Primary: 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx]
Secondary: 35R10: Partial functional-differential equations 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]

Citation

Kunisch, Karl; Mastinšek, Miklavž. Dual semigroups and structural operators for partial functional-differential equations with unbounded operators acting on the delays. Differential Integral Equations 3 (1990), no. 4, 733--756. https://projecteuclid.org/euclid.die/1372700414


Export citation